MathSciNet Relay Station
MathSciNet bibliographic data
MR1111222 (93c:30051) 30D50 (30E10 46E20)
Seip, Kristian Regular sets of sampling and interpolation for weighted Bergman spaces. Proc. Amer. Math. Soc. 117 (1993), no. 1, 213–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement